# SDR USAA2012011200017

- Difficulty date: January 8, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,126 hours, 15,978 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112830202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON RAIL DUMMY AT FR14+11 INCHES, S23R, -Y81.  REPLACED RAIL DUMMY AT FR14+11 INCHES, S23R, -Y81 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53112828.
